# SDR AALA202403220149

- Difficulty date: January 18, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 61,373 hours, 37,559 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Rt Nr 2 Slat
- Part time: 61,372 hours, 37,559 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING LEADING EDGE #2 SLAT LOWER SKIN UPPER SURFACE HAS WEAR AT SLAT TRACK #6. REPAIRED SLAT PER EA 352361.
